MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 7.5MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES LP; 7.5MM, HVLP,CUFFED,ET TUBE
Catalog Number DYND43075
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
After insertion of the trach tube, it was noted that the patient was not receiving tidal volumes.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2024, a trach change was required due to low tidal volumes.It was reported that "patient has since been discharged but was stable after intervention was performed".It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Common Device Name
7.5MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19598755
Report Number1417592-2024-00677
Device Sequence Number20949902
Product Code BTR
UDI-Device Identifier10080196726325
UDI-Public10080196726325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND43075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight82 KG